Zoloft side effects tingling

Common Questions and Answers about Zoloft side effects tingling

zoloft

Only once have I had extreme side effects from Zoloft, or suddenly stopping -- yes I had anxiety, and bad aggression. As soon as started Zoloft again, I was OK. I do have really bad Heart Burn from Zoloft high dosage., anyone else?????
it was mild but it increasing in the 3rd week after i stop when i was on zoloft i also have a bit of tingling and burning feeling but not as much as now...is this normal withdrawl side effect? i research on the net and found relationship between tingling and zoloft....is anyone has any idea how long will it take until this crazy thing will go away and anything i can do to get this symptom out quicker?
They also are best for anxiety which she claims I have major depression and a najor anxiety disorder. I tried Celexa, similar to Zoloft only Zoloft has more side effects and Celexa is the newest of the SSRI's. I had bad withdrawal for about one week after I stopped taking it for having severe diahrea for over one month: a side effect. The withdrawal was similar to your experience with zoloft only mine also included nausea and vomiting for five days.
I'm now on Celexa. I'm feeling better emotionally, but I'm having some physical side effects that are freaking me out. I am having a lot of tingling in my arms and legs and sometimes a sunburn sensation on my skin even though it's not red or actually burned. Has anyone else had these symptoms post partum? Of course, I google these symptoms and MS comes up. Thank you!
I want you girls to really check out the side effects of Zoloft because the doctors told us everything would be fine....today my daughter, 21, has horrible effects caused by Zoloft such as an uncrontrollable urge to drink massive amounts of alcohol and cutting herself and aggression...it landed her in jail this week.
i take prozac and had NO side effects at all and gradually felt better. i was told that Zoloft was the best and tried it after 2 months of night sweats, insomnia and speed like effects i did some research and was suprised at how much more side effects zoloft has compared to other ssris. get off of it now and try another ssri, dont put up with tremors and dont mask the side effects with xanax. that is my personal opinion.
What did the savella side effects do to some people i hear they are horrible?
I was up to 100 mg. and had bad side effects, but everyone's body reacts differently to this drug. Thank you for responding. I'm hoping that the side effects will be gone by the end of this month. I'm going to see a therapist tomorrow. I would like to start cognitive behavioral therapy. I believe this will help during my difficult time. Thank you for responding! Do you mind me asking what your doctor switched you too? Best Wishes!
I went to the doctor yesterday and he put me Celexa (10 milligrams for three weeks and then down to five) and I'm hoping that I don't have the same side effects that I did on Zoloft. I took 200 milligrams of Zoloft for about six months and I was a complete Zombie! The side effects that you describe while taking Celexa are exactly the same side effects that I experienced on Zoloft.
I had the same problems when I withdrew from zoloft and went right on paxil the same week. They both have terrible side effects! I was on zoloft for a month, then switched to Paxil (had even worse side effects) After 1 month of being on the Paxil, I couldn't take it anymore. I too felt like I was going crazy!! I had a dry mouth, more anxiety, lost interest in sex, constipation, increased sweating...you name it!! I have now been off the Paxil for about two weeks.
You are going through the same things I am. I have not felt suicidal, but the physical side effects are the same. I have done some research and am finding that these medications are known for having this type of withdrawl symptoms, and I think your Dr. sounds like a real idiot!!! I am not a Dr. but I have a sister who is an RN and she agrees that I am going through withdrawl. I am seeking advice as well.
I notice a tremendous difference in my teariness, whether things seem futile or I feel able and willing to handle them, and my feeling of internal nervousness. My lips have been tingling, is related to the Zoloft weaning? I hadn't connected the two until I read aabout someones arms tingling in the above comments.
It's been six weeks on 250 and I'm still feeling a steady uncomfortable tingling, and my jaw is still clinching, so it makes me think these side effects won't pass. Hopefully I'll be fine on 200, but I'm afraid Zoloft has run it's course with me after 10 years. My doctor seems to suggest Zoloft is my only option, but I'm not willing to accept feeling this way.
It sounds very much like you are experiencing some of the common side-effects of Zoloft and I wouldnt be suprised if these have subsided dramatically within the next week (unless you start a higher dose).
You should definetly consider stopping the Zoloft, with the concurrence of your doctor, because this might very well be a serious side effect.
I can't stop worrying that I won't be able to see well ever again and can't imagine having to go back to work teaching in one month. How long before these side effects stop and the Zoloft starts to work?
Now being on it for the second day, I am wondering if this is the right choice. I have read different side effects and am not sure if I should continue taking this or deal with the anxiety attacks. Any one can help, please.
Which medications used to treat anxiety have the least chance of causing weight gain as a side effect? More importantly what medication has the least reported side effects. The idea of having side effects from medicine makes me want to stop them completely. I have taken Zoloft to have nothing but bad side effects and now Im on Sinequan now but I have read weight gain is a side effect of it :( Anyone with any help would be great.
It was very erratic, and I had many side effects like temporary atrophy of two fingers, leg tingling, and a few other strange things that went away. It also raised my BP. I was off it for nearly 9 months and my PSA rose to 3.6. The VA uses Zoladex, and I am ready for my third 3 month implant. I have had less side effects, and it is not as sporatic. No "hot flashes". I do have slight ankle swelling and leg aches, but I lost 15 lymph nodes. ALso moderate leg aches.
That's why one of the most common side effects of ADs is muscle soreness, pinched nerve feelings, etc. This may well pass, but it's often a good idea to supplement with magnesium when taking an AD.
I have heard that Zoloft in combination with Ritalin can help with some of the initial side effects..any truth in this? Any first time experiences with the med would help. Also I am completely new to SSRIs.
Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
He ended up having to be admitted to the hospital where he seems to be getting worse. They have put him back on the Zoloft, but the pain and tingling is moving to the left side of his body and he can barely walk now. I was wondering if Zoloft has ever been known to cause something like this to happen whether in withdrawels or side-effects?
Two weeks ago I started the Zoloft again 50 mg. Now I have a burning and tingling sensation in my face, mostly around my lips and chin. I mentioned this to the doctor last week and she told me it was Zoloft withdrawal and sometimes it takes up to 4 weeks to get back on an evenkeel. However, right now I am living alone for the next 3 weeks, and I am very depressed, afraid to be alone, break out in sweats, afraid I might hurt myself.
Why not just stay on them and not suffer from withdrawals and possibly have your terrible effects of depression return? Are the side effects of being on these antidepressants that bad? His doctor lowered his doasage without telling him; he didn't know until he looked at the bottle that he picked up from the pharmacy... Clearly I'm no doc but the general idea of going off seems bad enough let alone going ahead and lowering his dosage without telling him... I suggested he switch doctors... .
Remember, side effects start before effects. Not saying this is impossible, I would never say anything is impossible with drugs that affect the brain, but is it possible you were on another medication before going on the Zoloft that you might be suffering withdrawal from? You were also on an extremely low dose. Not ruling your theory out, but would suggest looking for an alternative theory so you don't miss anything here.
In the two weeks since the end of treatment, I have not seen any improvement in these side effects and there is one new side effect that I am experiencing that has me worried. A week ago while driving, my right foot went to sleep and I had difficulty getting it awake and since then I have had tingling in my feet and shakiness in my hands. I also began to feel unsteady on my feet every once in a while.
First, Jane, I was teasing you a bit about looking for trouble -and you will note I then said it wasn't so -you were just finding it here and there -and wished you were not. I have no reason whatsoever to imagine that you are really "symptom shopping." In fact, you are doing a whale of a job of parsing things down to the bare essentials -nice eye, gal.
MedHelp Health Answers